Direkt zu

 

 

Publications

Year:
All | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996
by Ghobadi-Far K, Sharifi MA and Sneeuw N

Reference:
Ghobadi-Far K, Sharifi MA and Sneeuw N(2016) “2D Fourier series representation of gravitational functionals in spherical coordinates”. In: Journal of Geodesy 90 (9), pp. 871–881.

Bibtex Entry:
@Article{GHOB_2016a,
  author  = {Ghobadi-Far, K and Sharifi, M A and Sneeuw, N},
  title   = {2D Fourier series representation of gravitational functionals in spherical coordinates},
  year    = {2016},
  volume  = {90},
  issue   = {9},
  pages   = {871--881},
  doi     = {10.1007/s00190-016-0916-7},
  journaltitle = {Journal of Geodesy},
}